Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pill, moody, sore nipples, blue veins on breast, fatigue, brown spotting, increased clear discharge. Opinion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 126 Questions
Hi, I took the morning after pill on day 7 of my cycle. Between day 12-18 I was quite moody, around day 13 I developed sore nipples, which has continued to date (now day 21) I now also have some blue veins on my breasts, am quite bloated & am quite fatigued. Also needing to urinate quite frequently. Started getting brown spotting yesterday but have also had increased clear discharge for the past 2 weeks. If I was experiencing these effects for a few days, k don't think I'd think twice but the fact that it's going on 2 weeks, & all together, not just 1 or 2 symptoms of pregnancy, I'm starting to think possible pregnancy? What is your opinion? I am not due my period for another week but am curious to see what you think as a week of waiting is a long time! Thanks, S.
Posted Wed, 11 Apr 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Tulasi Raman.P 2 hours later

Thanks for your query.

Your symptoms sore nipples, blue veins on the breast, bloated sensation, fatigue, urinate frequently, increased discharge and mood changes are all the possible side-effects of the "After Pill".

These emergency contraceptive could have altered your normal cycles rhythm. So, you could have your periods at an early date in this cycle. This explains your spotting, meaning to says to the spotting is the beginning of your periods.

I suggest you to get an Urine Pregnancy Test done, which can be done by yourself at your place. This will alleviate your anxiety about being pregnant. Because I am of the opinion that the test will turn out to be negative.

I hope my answer has been adequate and informative. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor